MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record, complaint history of the reported lot, and corrective and preventative actions (capa) reviews were performed which revealed an indication of a product quality issue.Based on the information received, the investigation determined that the reported difficulty to remove the guidewire from the packaging and subsequent material separation which resulted in the device embedded in tissue or plaque and unexpected medical intervention appear to be related to a potential product quality issue.Although the device was not returned for evaluation, a potential product quality issue was identified related to difficulty removing the pressurewire from the dispenser coil; therefore, a capa has been initiated.
 
Event or Problem Description
It was reported that the pressurewire x, wireless device was to be used in the left anterior descending (lad) lesion.However, it was difficult to remove the device from the hoop.Also, during ffr measurement, the wire tip broke off in the proximal lad and could not be retrieved.The broken tip was stented into the vessel.No additional information was provided.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24638589
Report Number2024168-2026-01105
Device Sequence Number10207650
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)271031(10)51114G1
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number51114G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown